# SDR MASA2021081600194

- Difficulty date: August 16, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 42,801 hours, 34,078 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Accelerometer
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

RH ENGINE VIBE 3.9 AT CRUISE. CREW REPORTS AT CRUISE FLIGHT, VIBES REACHED 3.9 AND WAS STILL CLIMBING. CREW SHUT DOWN RH ENGINE IN FLIGHT, BUT RESTARTED TO HAVE TWO GENS. THEY LEFT THE ENGINE AT IDLE AND VIBES WERE AT 1.4. CREW DECLARED EMERGENCY AND RTF. DFW MX REPLACED THE VIBRATION ACCELEROMETER AND PERFORMED FCF. FCF FAILED. AIRCRAFT STILL CURRENTLY OOS IN DFW.
